I only took 2 50mg tablets but got every side effect listed. In bed for 2 days, struggling to function. Just want the nausea to go
When do side effects from sertraline go after you stop taking it?
Question posted by Bac130472 on 8 Dec 2021
Last updated on 8 December 2021 by jakyoga65
If possible maybe you could lower the dose to 25mg a day for the first 10 days or so then increase to the 50mg dose. It does take several weeks for your body to adjust but those side effects do usually subside. It is not easy during the transition but can be worth it to feel better. Take care.
nausea/vomiting, sertraline, side effect, anxiety and stress, tablet
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.